# SDR HALA2015111200235

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 22,798 hours, 54,240 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 4 MAIN OTBD TIRE DAMAGE, TREAD SEPARATED ON TAKEOFF.  REPLACED NR 4 MAIN TIRE & WHEEL ASSY IAW AMM 32-41-01 VISUALLY INSPECTED BRAKE AND SPIN CHECK GOOD.  RIGHT FLAP DAMAGED 2 DENTS 1-2" X 3", 2 EA 1" X 2".  DENT NR 2 AT BS XPLS 125 MEASURES C=1", S- 2" DEPTH =020 HTFC OF CRACKS NOTE TOP TEST T/E FOUND WITHIN LIMITS IAW SRM 57-53-01, INSPECTION AFTER C-CHECK SUB M66.  DENT NR 1 AT CS XPLS 118 MEASURES C-3", S 2" DEPTH, 224" HFIC OK, NO CRACKS NOTED FOUND OUT OF LIMITS SUB M66.  ACCOMPLISHED HAL M106, FILE NR 475334, OK FOR SERVICE.  RIB SLAT T/E SEAL DAMAGED JUST OTBD OF INBD TRACK.  REMOVED T/E SLAT SEAL INSTALLATION PENDING.  REPLACED SLAT SEAL IAW AMM 57-48-01-4W-801, OK FOR SERVICE.  DAMAGE TO LOW PRESSURE COMPRESSOR CASE BELOW GLASS REINFORCED PLASTIC F 9:00, .132" D, 1.00" F & D, 1.25" CIR  A 9:00, .335" D, 1.50" F & D; 2.00", CIR 8:45 .064" D; 1.25" F & D; 1.25" CIR.  REPAIRED LOW PRESSURE COMPRESSOR FAN TRACK LINER IAW AMM 72-34-01-300.  OK FOR SERVICE.
